# SDR UPS204593

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunion Fitting
- Part number: 651929613
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION ON INNER SURFACE OF ATTACH FITTING, AROUND HOLES WHERE BEARING SUPPORT MATES, FWD TRUNNION.  REPLACED TRUNNION FITTING PER SRM 51-30-2, 51-10-2, 51-20-4.
